MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5 MM X 6 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443560
Medical Device Problem Codes Fracture (1260); Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil prematurely detached inside the microcatheter and possibly fractured from the aneurysm.There were no reported clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection revealed that the coil delivery wire was kinked likely due to handling.The main coil was not returned for analysis and the detachment zone appeared to be electrolytically detached thus confirming the reported event.It is most likely that anatomical or procedural factors resulted in the target delivery wire kink and eventually prematurely detached when trying to remove from the aneurysm;therefore, an assignable cause of procedural factors has been assigned to this investigation.

Brand Name
TARGET 360 NANO 3.5 MM X 6 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9360162
Report Number3008881809-2019-00357
Device Sequence Number19374829
Product Code HCG
UDI-Device Identifier07613252600343
UDI-Public07613252600343
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2021
Device Model NumberM0035443560
Device Catalogue NumberM0035443560
Device Lot Number20600527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR MICROCATHETER(STRYKER)